# SDR CA140630023

- Difficulty date: June 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ROTATING AND CLIMBING TO 500FT, PILOTS HEARD A LOUD BANG AND COULD SMELL A BURNING ODOR.  ALL GAUGES AND LIGHTS WERE FINE.  PILOTS ELECTED TO RETURN TO THE AIRPORT AND LAND IMMEDIATELY. DURING THE TAXI OUT OF THE RUNWAY, PILOTS OBSERVED A LT ENGINE VIBRATION LIGHT AND COULD SMELL THE BURNED ODOR AGAIN. THEY IMMEDIATELY SECURED THE LT ENGINE.  A MAINTENANCE REPAIR TEAM (MRT) WILL BE DEPLOYED.
